# SDR GTIA2020021835029

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 3,945 hours, 1,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED WET SOCK SMELL IN MAIN CABIN AND AFT GALLEY ON APPROACH-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR CHECKED ENGINES AND APU FOR SIGNS OF LEAKAGE NONE NOTED, OPERATED BOTH PACKS COULDNT DUPLICATE ODOR USED AERO TRACER DURING INVISTIGATION
